Stochastic two dimensional Euler Equations

Brzezniak, Z. and Peszat, S. (2001) Stochastic two dimensional Euler Equations. Annals of Probability, 29 (4). pp. 1796-1832. ISSN 0091-1798

Abstract

Metadata

Authors/Creators:
  • Brzezniak, Z. (zb500@york.ac.uk)
  • Peszat, S.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 12 Aug 2009 15:48
Last Modified: 12 Aug 2009 15:48
Published Version: http://dx.doi.org/10.1214/aop/1015345773
Status: Published
Publisher: The Institute of Mathematical Statistics
Identification Number: 10.1214/aop/1015345773

Share / Export

Statistics